# SDR FDEA200911163987

- Difficulty date: November 16, 2009
- Submitted: November 16, 2009
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 15,366 hours, 8,434 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: A5361220420100
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN; FRAME 11; LBL 10 HAS EDGE DAMAGE ON THE SUPPORT ANGLE. REMOVED DAMAGE IAW SRM 51-73-10, PARA 2.  FABBED REPAIR ANGLE IAW SRM 51-70-10, FIG 5.  LOCATED AND DRILLED IAW SRM 51-40-44, P 6.  ALODINED; PRIMED, PAINTED IAW SRM 51-21-10, P1.  INSTALLED REPAIR IAW SRM 51-40-02, PARA 6.
